# SDR GTIA2023011636891

- Difficulty date: January 16, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N939NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10450
- Aircraft time: 5,448 hours, 2,203 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

FUME EVENT WHILE IN CRUISE FLIGHT LEAD  FA CALLED TO REPORT A DIRTY DIAPER ODOR IN THE BACK OF THE PLANE PERFORMED THE QRM PROCEDURE FOUND WHEN PACK 2 OFF SMELL WENT AWAY. LATER IN CRUISE FA SAID THE FOUL ODOR RETURNED WE PERFORMEWD AIR PACK 1 +2 FAULT PROCEDURE AND DIVERTED --
